# SDR ASMF201506012

- Difficulty date: May 15, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 55,651 hours, 8,045 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005241
- Part serial: 000376
- Condition: Out Of Limits
- Location: Fuselage
- Part time: 75,035 hours, 9,474 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING DUE TO DURING CLIMB EICAS MSG WXR FAIL & BOTH WX RADARS DID NOT SHOW INDICATIONS CORRECT.  PERFORMED A BIRD & HAIL STRIKE CONDITIONAL INSPECTION IAW MM 05-51-18, DETECTING FOD IN THE RADOME & IT WAS FOUND OUT OF LIMITS OF OPERATION.  THE RADOME, PEDESTAL, DRIVE & REFLECTOR OF ANTENNA WERE REPLACED IAW AMM 53-12-01, AMM 34-43-00 & AMM 34-43-03, TESTED CORRECT.  PERFORMED OVERWEIGHT INSPECTION IAW AMM 05-51-35 & AMM 05-51-36, NO DAMAGES WERE FOUND.
